# SDR FDEA201306041186

- Difficulty date: June 4, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380093
- Part serial: 000603
- Condition: Punctured
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N380093
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP UPPER OTBD END AREA HAS SMALL PUNCTURE.  REPAIRED IAW SRM 51-70-03 REPAIR 5N.  MAJOR REPAIR
